# SDR USAA040901

- Difficulty date: October 26, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SKIN,  1.5 INCH CRACK, FWD SERVICE DOOR CUTOUT AFT LOWER CORNER.  INSTALLED REPAIR DOUBLER IAW SRM 53-10-01.
